# SDR HEEA076878

- Difficulty date: October 23, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,325 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: 206340301103
- Part serial: 778
- Condition: Leaking
- Location: Main Rotor
- Part time: 3,152 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ROTOR BRAKE IS DAMAGED AND LEAKS.
